Invariant Sets of Impulsive Differential Equations with Particularities in ω -Limit Set
Mykola Perestyuk and
Petro Feketa
Abstract and Applied Analysis, 2011, vol. 2011, 1-14
Abstract:
Sufficient conditions for the existence and asymptotic stability of the invariant sets of an impulsive system of differential equations defined in the direct product of a torus and an Euclidean space are obtained.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/970469.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/970469.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:970469
DOI: 10.1155/2011/970469
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().